MAUDE Adverse Event Report: WESTMED LLC MINI-HEART; HI-FLO CONTINUOUS NEBULIZER,ADLT AERO.MASK, 7

WESTMED LLC MINI-HEART; HI-FLO CONTINUOUS NEBULIZER,ADLT AERO.MASK, 7
Model Number 100612A ;100612A
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
4756-(appropriate term/code not available): nebulizer.The actual complaint product was not returned for evaluation.A review of the device history record is in progress.All information reasonably known as of 03 sep 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4) compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Fda user facility mw report mw (b)(4) reported, sometime in (b)(6) 2024, the miniheart hi-flo compressor nebulizer system(s) did not nebulize; the device was approximately 1 day old.There was no reported injury.
 
Additional Manufacturer Narrative
H6: 4756-(appropriate term/code not available): nebulizer additional information: d4; h6 correction: h10 the complaint investigation was performed based on the content of the issue reported.The device history record for lot 447757 was reviewed and the product was produced according to product specifications.The actual complaint product was not available for return, additionally, no photo images or video of the reported issue were provided; therefore, the complaint was unable to be confirmed, and no root cause was identified.All information reasonably known as of 06 nov 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Fda user facility mw report (b)(4) reported, sometime in may 2024, the miniheart hi-flo compressor nebulizer system(s) did not nebulize; the device was approximately 1 day old.There was no reported injury.

Brand Name
MINI-HEART
Common Device Name
HI-FLO CONTINUOUS NEBULIZER,ADLT AERO.MASK, 7
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key20131360
Report Number2028807-2024-00030
Device Sequence Number7221130
Product Code CAF
UDI-Device Identifier00709078000232
UDI-Public(01)00709078000232(17)280918(10)447757
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K920443
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100612A ;100612A
Device Lot Number447757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown